# SDR ASAA2023051143201

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 191 hours, 63 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA2
- Part serial: A153872
- Condition: Faulted
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE ARM SWITCH DISCONNECTED DURING CLIMB & CRUISE FLIGHT. GROUNDED - YES.  REPLACED RH AUTO-THROTTLE SERVO MOTOR REF B737-9 AMM 22-31-91/401.
